# SDR GUUA94657072009A

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 28,148 hours, 34,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT WING TOP T/E SKIN HAS SURFACE CORROSION.  DURING CLEANING DISCOVERED CORROSION, RWS 159.51 THRU 171.29 AND RWS 183.07 THRU 196.06 REMOVED CORROSION AND INSTALLED EXTERNAL DOUBLER REPAIRS.
